Support group for people who take Lipidil, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.
Hi, my name is Cam. I'm from Australia. I started taking Lipidil (145mg) at age 35 for high cholesterol. I'm 52 now (2017) and still taken this drug. I developed a symptom 2 years ago which my Dr has dismissed as muscular related on my right hand side under my rib cage. I'm obviously not a Dr but feel it has something to do with my liver. I believe this because when I occasionally drink alcohol, I noticed the pain more. I don't know if this is a coincidence but reading the side effects of Lipidil on eHelathme it appears liver problems is a common side effect.
Wondering if anyone else has experienced the same?
Post created 6 months 3 weeks ago
Hi I have been on lipidil for nearly a year now and I am so depressed as I have packed on 10 kilos
This is the heaviest that I have been and it doesn't sit right with me. I have asked my doctor and he assures me that it's not the tablets. I have not changed my diet or anything else. Weight started creeping on when I started lipidil. Has anyone experienced the same thing
Post created 1 year 3 months ago
I have been on chol lowering drugs and want to understand impacts
Post created 1 year 5 months ago
Hi, I have been on lipid for just over a month and I have gained about 6 kilograms! I have been working hard to shed weight and consistently work out and eat well. Very depressing.
Post created 1 year 10 months ago
I am 68 year old female. GP has increased my dosage of Lipidil and notice significant weight gain.
Post created 2 years 2 weeks ago
Hi I have been taking lipid il for about 2 weeks and have started to get the pains in the legs and joint pain I was on Crestor but had the same problem any other cholesterol lowering drugs that don't do this
Post created 2 years 2 months ago